# SDR HEEA967570

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Fail;Ed
- Location: Radar
- Component: P4001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TARGET ALERT DOESN'T FUNCTION PROPERLY (BROKEN CRT AND NO DISPLAY)
